I am a healthy 36 year old man who has been taking 5mg of levitra once or twice a week for the last 2 years. After my divorce and three unsuccessful attempts at intercourse, while trying to date, I decided to try levitra. It worked like I hoped it helped me retain my erection and I was able to control my ejaculation (in the past I was rather quick). I am wondering are there any long term conditions I am creating by using levitra ? am I damaging my body somehow ? I have also heard it may ruin your ability to get an erection after prolonged use ?
Levitra is generally safe when used in moderation. It has not been out long enough to conclude that there are no definitely zero long-term side effects. In clinical trials, there does not seem to be a reduction of erections, nor anatomic damage, after prolonged use.
If you find that you are needing Levitra excessively, you may want to discuss other treatments for the erectile dysfunction in consultation with a urologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.